About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 82602, 9 pages
http://dx.doi.org/10.1155/AAA/2006/82602

Theorem on the union of two topologically flat cells of codimension 1 in n

Institute of the Information Transmission Problems, Russian Academy of Sciences, Bolshoy Karetny per. 19, Moscow 117 447, Russia

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 A. V. Chernavsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Cantrell, “Separation of the n-sphere by an (n1)-sphere,” Transactions of the American Mathematical Society, vol. 108, pp. 185–194, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. V. Chernavsky, “Isotopy of elements and spheres in n-dimensional space with k<23n1,” Doklady Akademii Nauk SSSR, vol. 158, no. 1, pp. 62–65, 1964 (Russian). View at Zentralblatt MATH · View at MathSciNet
  3. A. V. Chernavsky, “Homeomorphisms of Euclidean space and topological imbeddings of polyhedra in Euclidean spaces. III,” Mathematics in USSR Sbornik, vol. 75, no. 2, pp. 264–295, 1968.
  4. A. V. Chernavsky, “The k-stability of homeomorphisms and the union of cells,” Doklady Akademii Nauk SSSR, vol. 180, no. 3, pp. 1045–1047, 1968 (Russian). View at Zentralblatt MATH · View at MathSciNet
  5. R. H. Fox and E. Artin, “Some wild cells and spheres in three-dimensional space,” Annals of Mathematics. Second Series, vol. 49, no. 4, pp. 979–990, 1948. View at Zentralblatt MATH · View at MathSciNet
  6. L. V. Keldyš, “Topological imbeddings into Euclidean space,” Trudy Matematicheskogo Instituta Imeni V. A. Steklova, vol. 81, p. 184, 1966 (Russian). View at Zentralblatt MATH · View at MathSciNet
  7. R. C. Kirby, “The union of flat (n1)-balls is flat in n,” Bulletin of the American Mathematical Society, vol. 74, pp. 614–617, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. B. Sosinskiĭ, “Imbedding of a k-dimensional element in En,” Doklady Akademii Nauk SSSR, vol. 139, no. 6, pp. 1311–1313, 1961 (Russian). View at Zentralblatt MATH · View at MathSciNet